Differential and Integral Equations

On a class of abstract degenerate parabolic equations

Anna Buttu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 3, Number 4 (1990), 663-681.

First available in Project Euclid: 1 July 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34G10: Linear equations [See also 47D06, 47D09]
Secondary: 35K65: Degenerate parabolic equations 47D06: One-parameter semigroups and linear evolution equations [See also 34G10, 34K30]


Buttu, Anna. On a class of abstract degenerate parabolic equations. Differential Integral Equations 3 (1990), no. 4, 663--681. https://projecteuclid.org/euclid.die/1372700409

Export citation